In this paper, our aim is to investigate a class of first-order nonlinear delay differential equations with several deviating arguments. In addition, we present some sufficient conditions for the oscillatory solutions of these equations. Differing from other studies in the literature, delay terms are not necessarily monotone. Finally, we give examples to demonstrate the results.
"Oscillation tests for nonlinear differential equations with nonmonotone delays,"
Turkish Journal of Mathematics: Vol. 45:
2, Article 22.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss2/22